Chase is revving up the CGI drill to dig into Margaret's brain. He's just punctured the surface when Taub suddenly stops him, which Chase doesn't really appreciate since he kind of has to keep a steady hand while drilling into a brain. Taub points out that Margaret's temperature is back down to normal, and she's been off the cooling blanket for an hour. If a fever was still her symptom, it would have come back by now. It didn't, so it must have gone away. The team meets outside the OR, where House wonders why Margaret wasn't colder, since she'd been on the cooling blanket for so long. Dr. Kelly says she adjusted the blanket's temperature as Margaret's fever went down. Oh, and the blanket has been at its lowest setting since yesterday afternoon, which House would have liked to know sooner. No matter what Dr. Kelly does, she totally sucks at it. Taub says since Margaret's fever was gone so soon after it appeared, it could have just been a reaction to the antibiotics they gave her for something she doesn't have, although that would have been accompanied by vomiting. Actually, come to think of it ... Margaret hasn't barfed in a while, either. So that's two symptoms down. House heads into the OR to see if they can make it a hat-trick. He unplugs her pacemaker after a weak protest by Dr. Kelly (by the way, pacemakers should really be harder to stop than simply unplugging a cord, don't you think?), and lo and behold, Margaret's heart is fine. So now all they have to worry about are the hallucinations, although they might be gone too when Margaret wakes up. Dr. Kelly once again suggests bipolar disorder for the hallucinations, and even Chase is like "you've got to stop doing this." But Dr. Kelly persists, saying the bipolar disorder could have been triggered by whatever caused Margaret's physical symptoms. House makes an epiphany face. But Dr. Kelly hasn't nailed it and proven herself. In fact, he says "you couldn't be more wrong. You got the cause and effect backwards."
A few hours later, Margaret is awake but still hallucinating. In fact, as House approaches her bedside, we see that her table is still on fire. She informs House about this, and he puts his hand down firmly on it to show her that the fire is just a hallucination. Okay, but ... if those hallucinations were trying hard enough, then couldn't she just hallucinate House's hand flesh burning off? Or that his hand isn't burning because he's a CIA experiment who is listening to her thoughts? And yet, that seems to work for Margaret, mostly because, as House explains, she's on "happy pills." He tells them that Margaret lied about her medical records because she knew what was really wrong with her and figured that she'd be better and back home before House's team got a chance to contact the other hospital. She did not lie about going to Trenton after all, House says, although she didn't go to any support group. She went to see her doctor, who was prescribing Risperadone. Dr. Kelly knows what that is, as she's a psychiatrist and Risperadone is an anti-psychotic used to treat schizophrenia. Yes, Margaret is schizophrenic but didn't want anyone to know, so she lied about the ex-husband and created an entirely new identity because apparently her real name is in the Schizophrenic Database that doesn't actually exist. Seriously, it makes sense that she'd change her name to escape an abusive ex-husband. Not so much that she'd do it so no one found out about confidential medical information. Nor does it really make sense that she'd lie to House and his doctors about it, since it's not like they can tell Billy. And it really doesn't make sense that she could be freaking schizophrenic and able to hide it that well that her own husband didn't suspect anything when I think we all know that there is no drug (not even this magical Risperadone) that can completely eliminate all symptoms of schizophrenia without causing serious side effects. Although I guess it did cause some side effects, but only after she'd been taking it for years. That's what caused the stomach pain and barfing that brought her to PPTH as well as the other symptoms that came after it. Even though she had stopped taking the drug by then. And I'm not really sure how you can take a drug for years without any side effects and then suddenly come down with three serious ones. Wouldn't it make more sense if the post-PPTH admittance symptoms were caused by sudden withdrawal from a drug she'd been on for years?